Skip to content

Body Pain

  • Panado Paracetamol 500mg 24 Tablets Spartan Pack
    R 28.95

    Panado Paracetamol 500mg 24 Tablets Spartan Pack

    What are Panado tablets? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associate...

    View full details
    R 28.95
  • Panado Paracetamol 500mg 20 Capsules
    Sold out
    R 42.95

    Panado Paracetamol 500mg 20 Capsules

    What are Panado capsules? Panado Paracetamol 500mg 20 Capsules help with the relief of mild pains caused by headaches, toothaches and pains associa...

    View full details
    R 42.95
    Sold out
  • Disprin Regular Strength 300mg 24 Tablets
    R 42.95

    Disprin Regular Strength 300mg 24 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 24 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    R 42.95
  • Panado Paracetamol 500mg 24 Tablets
    R 28.95

    Panado Paracetamol 500mg 24 Tablets

    What are Panado tablets? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associate...

    View full details
    R 28.95
  • Panado Paracetamol 500mg 16 Effervescent Tablets
    Save 22%
    Original price R 43.74
    Current price R 33.95

    Panado Paracetamol 500mg 16 Effervescent Tablets

    What are Panado Effervescent Tablets? Panado Effervescent Tablets helps with the relief of mild pains caused by headaches, toothaches and pains ass...

    View full details
    Original price R 43.74
    Current price R 33.95
    Save 22%
  • Disprin Regular Strength 300mg 12 Tablets
    R 24.95

    Disprin Regular Strength 300mg 12 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 12 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    R 24.95
  • Disprin Extra Strength 500mg 16 Tablets
    R 40.95

    Disprin Extra Strength 500mg 16 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    R 40.95
  • Grand-Pa Headache Powder 12 Sachets
    R 36.95

    Grand-Pa Headache Powder 12 Sachets

    What are Grand-Pa Headache Powder Sachets? Help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. How to use...

    View full details
    R 36.95
  • Grand-Pa Headache Powder 38 Sachets
    R 67.95

    Grand-Pa Headache Powder 38 Sachets

    What are Grand-Pa Headache Powder Sachets? Help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. How to use...

    View full details
    R 67.95
  • Disprin Regular Strength 300mg 48 Tablets
    R 72.95

    Disprin Regular Strength 300mg 48 Tablets

    What are Disprin Regular Strength 300 mg Tablets used for? Disprin Extra Strength 500mg 48 Tablets is made extra strong with 500mg of aspirin. The ...

    View full details
    R 72.95
  • Disprin Extra Strength 500mg 24 Tablets
    R 43.95

    Disprin Extra Strength 500mg 24 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    R 43.95
  • Disprin Extra Strength 500mg 48 Tablets
    Save 24%
    Original price R 108.95
    Current price R 82.95

    Disprin Extra Strength 500mg 48 Tablets

    What are Disprin Extra Strength 500mg tablets? Work fast to relieve pain and fever. How to use: Adults: 1-2 tablets Children over 12 years: 1 tabl...

    View full details
    Original price R 108.95
    Current price R 82.95
    Save 24%
  • Grand-Pa Headache Powder 25 Sachets
    R 60.95

    Grand-Pa Headache Powder 25 Sachets

    What are Grand-Pa Headache Powder Sachets? Help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. How to use...

    View full details
    R 60.95
  • Grand-Pa Headache 50 Tablets
    Sold out
    R 62.95

    Grand-Pa Headache 50 Tablets

    What are Grand-Pa Headache Tablets? It helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu...

    View full details
    R 62.95
    Sold out
  • Grand-Pa Headache 24 Tablets
    R 35.95

    Grand-Pa Headache 24 Tablets

    What are Grand-Pa Headache Tablets? It helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu...

    View full details
    R 35.95
  • Grand-Pa Headache 76 Tablets
    R 78.95

    Grand-Pa Headache 76 Tablets

    What are Grand-Pa Headache Tablets? It helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu...

    View full details
    R 78.95
  • Med-Lemon Menthol 8 Sachets
    R 62.95

    Med-Lemon Menthol 8 Sachets

    What are Med-Lemon Menthol Sachets? A hot medication remedy that helps fight off the symptoms of colds and flu, like headaches, pain and fever. Als...

    View full details
    R 62.95
  • Med-Lemon Cherry Menthol 8 Sachets
    R 62.95

    Med-Lemon Cherry Menthol 8 Sachets

    What are Med-Lemon Cherry Menthol Sachets? A hot medication remedy that helps fight off the symptoms of colds and flu, like headaches, pain and fev...

    View full details
    R 62.95
  • Compral Headache Tablets 12 x 12 Display Box
    Sold out
    R 206.95

    Compral Headache Tablets 12 x 12 Display Box

    What is Compral Headache Tablets? Compral Headache 12 x 12 Tablets is specifically made to tackle headaches and pains. Each tablet contains paracet...

    View full details
    R 206.95
    Sold out
  • Compral Headache 12 Tablets
    R 14.95

    Compral Headache 12 Tablets

    What is Compral Headache Tablets? Compral Headache 12 Tablets is specifically made to tackle headaches and pains. Each tablet contains paracetamol ...

    View full details
    R 14.95
  • Calpol 24 Tablets
    R 35.95

    Calpol 24 Tablets

    What are Calpol 24 Tablets? Calpol Tablets Pain and Fever 24’s can be taken for fast pain relief. The tablets contain paracetamol and absorb inst...

    View full details
    R 35.95
  • Calpol 12 Tablets
    R 25.95

    Calpol 12 Tablets

    What are Calpol 12 Tablets? Calpol Tablets Pain and Fever 12’s can be taken for fast pain relief. The tablets contain paracetamol and absorb inst...

    View full details
    R 25.95
  • Soluspirin 12 Tablets
    Sold out
    R 20.95
    Sold out
  • Panado Paracetamol 12 Tablets
    Sold out
    R 21.95

    Panado Paracetamol 12 Tablets

    What are Panado capsules? Panado Paracetamol 500mg 24 Tablets help with the relief of mild pains caused by headaches, toothaches and pains associat...

    View full details
    R 21.95
    Sold out